DOI 10.1016/j.clinthera.2024.09.014
Toxic Epidermal Necrolysis Observed in a Patient With the HLA-B*1502 Treated With Levofloxacin.
Аннотация
PURPOSE: To determine the relationship between HLA-B gene mutations and levofloxacin-induced toxic epidermal necrolysis (TEN).
METHODS
A 71-year-old Chinese woman developed TEN after oral administration of solifenacin (5 mg) and levofloxacin (0.5 g) for cystitis. HLA-B*5801 and HLA-B*1502 alleles were detected using real-time PCR.
FINDINGS: After supportive therapy (antiallergic treatments, plasma exchange, etc) and withdrawal of the culprit medication levofloxacin, the patient was discharged with re-epithelialization of the exfoliated skin. The patient was HLA-B*1502 allele positive and HLA-B*5801 allele negative.
IMPLICATIONS: This is the first report of levofloxacin-induced TEN suspected to be caused by mutations in the HLA-B*1502 allele.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.